# SDR HALA2008121700893

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 23,622 hours, 4,492 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUS MSG L ENG FIRE LP1 INTERMITTENTLY COME ON.  REPAIRED WIRING AT LEFT ENG UPPER AFT DETECTOR ASSY.  OPS CK OK PER FIM 26-11-00.
